# SDR COMA0060606

- Difficulty date: July 24, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 9,912 hours, 9,192 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: 356024310
- Condition: False Indication
- Location: Lt Engine Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT HAND 14TH STAGE BLEED DUCT LEAK WARNING.  REPLACED THE LEFT HAND ENGINE PYLON DUCT LEAK SENSOR LOOP.
